# SDR WX0A2023071031789

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 45,950 hours, 36,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 006959
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(11WL) EMERGENCY POWER SUPPLY UNIT FAILED DURING EPSU TEST. / REMOVED AND REPLACED (11WL) EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-38-000-001-A, AND 33-51-38-400-001-A. OPS TEST GOOD"
